# SDR DXTA2008102703317

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 7,720 hours, 6,079 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 168
- Condition: Faulted
- Location: Nlg
- Part time: 7,720 hours, 6,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE IN UP, NOSE GEAR GREEN LIGHT INDICATED GEAR DOWN.  EMERGENCY GEAR EXTENSION PROCEDURE WAS COMPLETED (GEAR BLOW DOWN). WHEN GEAR WAS SELECTED DOWN RED GEAR UNSAFE LIGHT ILLUMINATED THEN WENT OUT AND THREE GREEN LIGHTS WERE INDICATED. REMOVED AND REPLACED NLG ACTUATOR WITH NEW IAW MM 32-30-03.  OPS AND LEAK CHECK GOOD.
